# SDR HALA20250724230

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 21,459 hours, 4,546 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,301 hours, 2,763 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Warning Message
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM: ENG 2 OIL SENSOR FAULT OCCURED DURING FLIGHT, NO ACTIONS GIVEN. PER TSM 79-35-00-810-808-A, INSPECTED THE MAGNETIC CHIP COLLECTORS AND WITHIN LIMITS. INSPECTED AND REPLACED MAIN OIL FILTER ELEMENT PER AMM 79-21-06-960-801-A, OPS CHECKED GOOD. IDLE POWER TEST OK PER AMM 71-00-00-720-811.
